# SDR HNAA0700165

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 32,004 hours, 35,717 cycles
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 820081007
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORT ELECTRICAL SMELL IN COCKPIT.  T/S TO CAUTION LIGHT PANEL.  REMOVED AND REPLACED CAUTION PANEL.  NO EMERGENCY DECLARED.
